# SDR SWIA202265987

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 37,454 hours, 32,626 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: None
- Condition: Shutdown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

R ENG OIL PRESS WARNING MESSAGE NEAR TOP OF CLIMB PASSING THROUGH F300. R ENGINE OIL PRESSURE INDICATION FLUCTUATING INTO LOW RED PRESSURE ZONE. FOLLOWED QRH RETARDED ENGINE TO IDLE AND CONTINUED TO GET MESSAGE. FOLLOWED IN FLIGHT ENGINE SHUTDOWN PROCEDURE.   (FLIGHT 5223 - FILED CLOSED)   DURING GVI OF THE RH ENG FOUND THE OIL TEMP BULB TO HAVE SHEARED THE THREADS AND NO LONGER INSTALLED IN THE RH ENG OIL TANK. PLEASE REFERENCE AML 945893 FOR INSPECTION OF ENGINE WITH LOW OR NO OIL PRESSURE,  PLEASE REFERENCE AML 945909 FOR R&R OF OIL TANK, TEMP BULB, AND LOW OIL LEVEL SENSOR. PLEASE REFERENCE AML 945901 FOR TROUBLESHOOTING OF MAGNETIC CHIPS FOUND ON THE MASTER CHIP DETECTOR, PLEASE REFERENCE AML 945606 FOR FDR DL.
